# SDR SWAA2025061681155

- Difficulty date: June 12, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 25,381 hours, 12,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 14ABC INOP<[01] REPLACED BATTERY PACK AND OPS CHECK GOOD IAW AMM 33-51-06;[02] VERIFIED THE FOLLOWING: REPLACED BATTERY PACK AND OPS CHECK GOOD IAW AMM 33-51-06
